Malaria clusters among illegal Chinese immigrants to Europe through Africa

Zeno, B; Matteelli, A; Aquilini, D; Guaraldi, G; Magnani, G; Orlando, G; Gaiera, G; Jelinek, T; Behrens, RH; (2003) Malaria clusters among illegal Chinese immigrants to Europe through Africa. Emerging infectious diseases, 9 (9). pp. 1177-8. ISSN 1080-6040 http://researchonline.lshtm.ac.uk/id/eprint/15964

Permanent Identifier

Use this permanent URL when citing or linking to this resource.

http://researchonline.lshtm.ac.uk/id/eprint/15964

Abstract

Share

Download

Filename: 03-0353.pdf

Licence: Creative Commons: Attribution-Noncommercial-No Derivative Works 3.0

Download
[img]

Downloads

View details

Google Scholar